Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Generalizations of results of Agmon and Nirenberg to the Cauchy problem for evolution equations

Author: Monty J. Strauss
Journal: Proc. Amer. Math. Soc. 35 (1972), 431-435
MSC: Primary 35S10
MathSciNet review: 0310479
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Uniqueness and norm convexity for evolution equations are investigated by using tools developed by Agmon and Nirenberg.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35S10

Retrieve articles in all journals with MSC: 35S10

Additional Information

PII: S 0002-9939(1972)0310479-4
Keywords: Uniqueness, Cauchy problem, evolution equation, pseudo-differential operator
Article copyright: © Copyright 1972 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia